Dr Mark Grant

Dr Mark Grant
MA (Edin), PhD (Manc)

Senior Lecturer

Overview
Dr Mark Grant
Dr Mark Grant

Contact Details

Telephone
work +44 (0)1224 273391
Email
Address
The University of Aberdeen Fraser Noble Building FN137
Web Links

http://homepages.abdn.ac.uk/mark.grant/pages/

Research

Research Interests

Dr Grant is interested in Algebraic and Differential Topology and their applications, particularly to Robotics.

Teaching

Teaching Responsibilities

 
  • SX3007 Mathematical Foundations of Everyday Life (First Half-Session 2019/20)
  • SMSTC Algebraic Topology (Graduate course) (First Half-Session 2019/20)
  • EG1504 Engineering Mathematics 1 (Second Half-Session 2019/20)
  • MX4549 Geometry (Second Half-Session 2019/20)
Publications

Publications 

Currently viewing:

Page 2 of 4 Results 11 to 20 of 33

  • González, J, Grant, M & Vandembroucq, L 2018, Hopf invariants, topological complexity, and LS-category of the cofiber of the diagonal map for two-cell complexes. in M Grant, G Lupton & L Vandembroucq (eds), Topological complexity and related topics. vol. 702, Contemporary Mathematics, American Mathematical Society, pp. 133-150. [Online] DOI: https://doi.org/10.1090/conm/702/14109
  • Grant, M, Lupton, G & Vandembroucq, L (eds) 2018, Topological Complexity and Related Topics: Mini-Workshop Topological Complexity and Related Topics February 28–March 5, 2016 Mathematisches Forschungsinstitut Oberwolfach, Oberwolfach, Germany. Contemporary Mathematics, vol. 702, vol. 702, American Mathematical Society.
  • Grant, M & Recio-Mitter, D 2018, Topological complexity of subgroups of Artin's braid groups. in M Grant, G Lupton & L Vandembroucq (eds), Topological complexity and related topics. vol. 702, Contemporary Mathematics, American Mathematical Society. [Online] DOI: https://doi.org/10.1090/conm/702/14105
  • Grant, M, Szűcs, A & Terpai, T 2017, 'Realizing homology classes up to cobordism', Osaka Journal of Mathematics, vol. 54, no. 4, pp. 801-805. <> [Online] DOI: https://arxiv.org/abs/1602.05759
  • Crowley, D & Grant, M 2017, 'The Poincaré-Hopf Theorem for line fields revisited', Journal of Geometry and Physics, vol. 117, pp. 187-196. [Online] DOI: https://doi.org/10.1016/j.geomphys.2017.03.011
  • Grant, M, Lupton, G & Oprea, J 2015, 'A mapping theorem for topological complexity', Algebraic & Geometric Topology, vol. 15, no. 3, pp. 1643-1666. [Online] DOI: https://doi.org/10.2140/agt.2015.15.1643
  • Szucs, A & Grant, M 2015, 'Homologies are infinitely complex', Topological Methods in Nonlinear Analysis, vol. 45, no. 1, pp. 55-62. [Online] DOI: https://doi.org/10.12775/TMNA.2015.003
  • Grant, M, Lupton, G & Oprea, J 2015, 'New lower bounds for the topological complexity of aspherical spaces', Topology and its Applications, vol. 189, pp. 78-91. [Online] DOI: https://doi.org/10.1016/j.topol.2015.04.005
  • Gonzalez, J & Grant, M 2015, 'Sequential motion planning of non-colliding particles in Euclidean spaces', Proceedings of the American Mathematical Society, vol. 143, no. 10, pp. 4503-4512. [Online] DOI: https://doi.org/10.1090/proc/12443
  • Colman, H & Grant, M 2013, 'Equivariant topological complexity', Algebraic & Geometric Topology, vol. 12, no. 4, pp. 2299-2316. [Online] DOI: https://doi.org/10.2140/agt.2012.12.2299
Show 10 | 25 | 50 | 100 results per page